# SDR ASAA2015082712947

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,234 hours, 2,370 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP AFTER POWER TRANSFER.  ACFT GROUNDED.  PERFORMED QRH 5.3 AND SATCOM OPERATES NORMALLY.
